# SDR UIEA2011032800160

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 50,575 hours, 7,735 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1519M89P29
- Part serial: ECDD6703
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START, NR 1 ENGINE WENT TO IMMED T/O THRUST UNCOMMAND. ENGINE SHUTDOWN PERFORMED.  FAULT CONFIRMED ON GROUND RUN, 101 PERCENT IN EEC NORMAL MODE. EEC ALT MODE SELECTED AND ENG RUN C/O SATIS.  NR 1 ENG ECU REPLACED IAW AMM.
